# SDR CA190610005

- Difficulty date: June 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 601R10101
- Condition: Leaking
- Location: Center Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FROM CENTER FUEL TANK UNDER REAR SPAR FITTING ASSEMBLY. NO FUEL LEAKS NOTED WITH CENTER FUEL TANK EMPTY. (TC# 20190610005)
